A 24-year-old female asked:
Iam taking bc pills and i got period after 4dy my pack was ended after waiting for 7dy i started a new pack that my periods 4th day yet bleding notstp?
1 doctor answer • 1 doctor weighed in
Family Medicine 39 years experience
More info: How long have you been on your current pill? If just starting can take some time to normalize. Have you had any recent changes in diet, weight, or over the counter meds?
Created for people with ongoing healthcare needs but benefits everyone.
661 viewsAnswered >2 years ago
Last updated Jun 12, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.